Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Non-Abelian Bell Polynomials and Their some Applications for Integrable Systems

Discontinuity, Nonlinearity, and Complexity 5(2) (2016) 121--132 | DOI:10.5890/DNC.2016.06.002

Yufeng Zhang

College of Sciences, China University of Mining and Technology, Xuzhou 221116, P.R. China

Download Full Text PDF



The noncommutative Bell polynomials and their dual Bell polynomials are presented, respectively, which are extensively applied to mathematics and physics. We make use of them to exhibit a method for generating integrable hierarchies of evolution equations. As applications, we obtain the Burgers hierarchy and a convection-diffusion equation which can be applied to fluid mechanics, specially, be used to represent mass transformations in fluid systems under some constrained conditions. As reduced cases, the Burgers equation which has extensive applications in physics is followed to produce. Furthermore, we obtain a set of nonlinear evolution equations with four potential functions which reduces to a new nonlinear equation similar to the Calogero-Degasperis-Fokas equation. Finally, we discrete the convection-diffusion equation and obtain its three kinds of finite-difference schemes, that is,the weighted implicit difference scheme and the Lax difference scheme. Their some properties including truncation errors, compatibilities and stabilities based on the Von Neumann condition are discussed in detail.


This work was supported by the Innovation Team of Jiangsu Province hosted by China University of Mining and Technology (2014),the National Natural Science Foundation of China (grant No. 11371361) and the Fundamental Research Funds for the Central Universities (2013XK03) as well as the Natural Science Foundation of Shandong Province (grant No. ZR2013AL016).


  1. [1]  E.T.Bell. Exponential polynomials. Ann. Math., 35(1934)258-277.
  2. [2]  C.Gilson, F.Lambert, J.Nimmo, R.Willow. On the comninatorics of the Hirota D-operators. Proc.R.Soc.Lond.A, 452(1996)223-234.
  3. [3]  F.Lambert, J.Springael. From soliton equations to their zero curvature formulation. Acta Appl. Math., 102(2008)147- 178.
  4. [4]  E.G.Fan. The integrability of nonisospectral and variable-coefficientKdV equation with binary Bell polynomials. Phys. Lett. A, 375(2011)493-497.
  5. [5]  E.G.Fan, K.W.Chow. Darboux covariant Lax pairs and infinite conservation laws of the (2+1)-dimensional breaking soliton equation. J.Math.Phys., 52(2011)023504.
  6. [6]  Y.H.Wang, Y.Chen. Integrability of the modified generalized Vakhnenko equation. J.Math.Phys., 53(2012)123504.
  7. [7]  W.X.Ma. Bilinear equations, Bell polynomials and linear superposition principle. J. Phys.:Conference Series 411(2013)012021.
  8. [8]  Y.F.Zhang,H.W.Tam. Discussion on integrable properties for higher-dimensional variable-coefficient nonlinear partial differential equations. J.Math.Phys., 54(2013)013516.
  9. [9]  E.G.Fan, Y.C.Hon. Super extension of Bell polynomials with applications to supersymmetric equations. J.Math.Phys., 53(2012)013503.
  10. [10]  Q.P.Liu,X.B.Hu and W.X.Zhang. Supersymmetric modified Korteweg-de Vries equation:bilinear approach. J.Phys.A, 18(2005)1597-1603.
  11. [11]  R.Schmming, S.Z.Rida. Noncommutative Bell polynomials. Int.J.algebra and computation, 6(1996)635-644.
  12. [12]  R.Schimming, W.Sreampp. Differential polynomial expressions related to the Kadomtsev-Petviashvili and Kortewegde Vries hierarchies. J.Math.Phys., 40(1999)2429-2444.
  13. [13]  G.Z.Tu. The trace identity, a powerful tool for constructing the hamiltonian structure of integrable systems. J.Math.Phys., 30(1989)330-338.
  14. [14]  W.X.Ma. A hierarchy of coupled Burgers systems possessing a hereditary structure. J.Phys.A, 26(1993)L1169-L1174.
  15. [15]  J.P.Lu and Z.Guan. Numerical Solution Methods of Partial Differential Equations. Tsinghua University Press, 2004.